- This topic has 2 replies, 2 voices, and was last updated 2 years ago by .
- You must be logged in to reply to this topic.
I have EDS/POTS/MCAS and the accompanied chronic fatigue, muscle and joint pain, and general malaise. Will Parasym Plus interact with medications taken for these disorders, specifically Plavix? I heard Curcumin (tumeric) was helpful in treatment for pain, but I am unfamiliar with it. Has anyone heard of curcumin and its benefits/side effects?
Hi there, Peach Pear! Parasym Plus will not react with Plavix. 🙂
Thank you, Dr. Diana. That is wonderful news. Do you have any knowledge or experience with curcumin/tumeric. Would curcumin be needed or effective if I am taking Plavix and Parasym Plus?
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross